JournalsprimsVol. 29, No. 6pp. 959–975

Microlocal Reduction of Ordinary Differential Operators with a Large Parameter

  • Takashi Aoki

    Kinki University, Osaka, Japan
  • Jun-ichi Yoshida

    Kyoto University, Japan
Microlocal Reduction of Ordinary Differential Operators with a Large Parameter cover
Download PDF

Cite this article

Takashi Aoki, Jun-ichi Yoshida, Microlocal Reduction of Ordinary Differential Operators with a Large Parameter. Publ. Res. Inst. Math. Sci. 29 (1993), no. 6, pp. 959–975

DOI 10.2977/PRIMS/1195166424